Open Access
Translator Disclaimer
April 1996 On random random walks
Yuval Roichman
Ann. Probab. 24(2): 1001-1011 (April 1996). DOI: 10.1214/aop/1039639375

Abstract

We estimate the expected mixing time of a random walk on a finite group supported by a random polylogarithmic set of elements. Following the spectral approach of Broder and Shamir, we present an alternative proof of the Dou-Hildebrand estimate and show that it holds almost surely. Good bounds on diameters follow from these results.

Citation

Download Citation

Yuval Roichman. "On random random walks." Ann. Probab. 24 (2) 1001 - 1011, April 1996. https://doi.org/10.1214/aop/1039639375

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0912.60016
MathSciNet: MR1404541
Digital Object Identifier: 10.1214/aop/1039639375

Subjects:
Primary: 60B15
Secondary: 05C12, 05C25, 60J15

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top